American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 153 found      Go to page: 1 2 3 4 5 > >>

[31] Kōichi Tsuda. Completeness of metrizable pre-images of van Douwen-complete spaces . Proc. Amer. Math. Soc. 123 (1995) 2601-2606. MR 1260184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Kavita Srivastava. On singular $H$-closed extensions . Proc. Amer. Math. Soc. 120 (1994) 295-300. MR 1172962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] A. Caterino, G. D. Faulkner and M. C. Vipera. Construction of compactifications using essential semilattice homomorphisms . Proc. Amer. Math. Soc. 116 (1992) 851-860. MR 1111215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jo Heath. $2$-to-$1$ maps on hereditarily indecomposable continua . Trans. Amer. Math. Soc. 328 (1991) 433-444. MR 1028310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jo Heath. $2$-to-$1$ maps with hereditarily indecomposable images . Proc. Amer. Math. Soc. 113 (1991) 839-846. MR 1081696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] H. Murat Tuncali. Concerning continuous images of rim-metrizable continua . Proc. Amer. Math. Soc. 113 (1991) 461-470. MR 1069694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Judy Kennedy. A transitive homeomorphism on the pseudoarc which is semiconjugate to the tent map . Trans. Amer. Math. Soc. 326 (1991) 773-793. MR 1010412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Jo Heath. The structure of (exactly) $2$-to-$1$ maps on metric compacta . Proc. Amer. Math. Soc. 110 (1990) 549-555. MR 1013970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Richard P. Millspaugh. Proper hereditary shape equivalences preserve small weak infinite-dimensionality . Proc. Amer. Math. Soc. 110 (1990) 1055-1061. MR 1037215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Witold D. Bula and E. D. Tymchatyn. Restrictions of open mappings of continua . Proc. Amer. Math. Soc. 109 (1990) 233-235. MR 1013965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Paweł Krupski. Homogeneity and Cantor manifolds . Proc. Amer. Math. Soc. 109 (1990) 1135-1142. MR 1009992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] \soft{L}ubica Holá. Functional characterizations of Baire spaces . Proc. Amer. Math. Soc. 109 (1990) 1121-1124. MR 986650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Gary D. Faulkner. Minimal compactifications and their associated function spaces . Proc. Amer. Math. Soc. 108 (1990) 541-546. MR 991694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Paweł Krupski and Janusz R. Prajs. Outlet points and homogeneous continua . Trans. Amer. Math. Soc. 318 (1990) 123-141. MR 937246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Dominikus Noll. On the preservation of Baire category under preimages . Proc. Amer. Math. Soc. 107 (1989) 847-854. MR 982407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jerzy Dydak and John J. Walsh. Cohomological local connectedness of decomposition spaces . Proc. Amer. Math. Soc. 107 (1989) 1095-1105. MR 991693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Paweł Krupski. On tree-like continua which are homogeneous with respect to confluent light mappings . Proc. Amer. Math. Soc. 106 (1989) 531-536. MR 953010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Marlon C. Rayburn. Compactifications with almost locally compact outgrowth . Proc. Amer. Math. Soc. 106 (1989) 223-229. MR 961408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] H. R. Bennett and J. Chaber. Scattered spaces and the class ${\rm MOBI}$ . Proc. Amer. Math. Soc. 106 (1989) 215-221. MR 961401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] E. E. Grace and Eldon J. Vought. Refinable maps and $\theta\sb n$-continua . Proc. Amer. Math. Soc. 106 (1989) 231-239. MR 964455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Jo Heath. Tree-like continua and exactly $k$-to-$1$ functions . Proc. Amer. Math. Soc. 105 (1989) 765-772. MR 936775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Eldon J. Vought. Semiconfluent maps and continua containing no $n$-ods . Proc. Amer. Math. Soc. 104 (1988) 1311-1314. MR 929435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] H. H. Hung. A characterization of La\v snev spaces . Proc. Amer. Math. Soc. 103 (1988) 1278-1280. MR 955022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jo Heath. $k$-to-$1$ functions between graphs with finitely many discontinuities . Proc. Amer. Math. Soc. 103 (1988) 661-666. MR 943101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] J. Chaber. More nondevelopable spaces in ${\rm MOBI}$ . Proc. Amer. Math. Soc. 103 (1988) 307-313. MR 938688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Gary D. Faulkner. Compactifications whose remainders are retracts . Proc. Amer. Math. Soc. 103 (1988) 984-988. MR 947694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Jo W. Heath. There is no exactly $k$-to-$1$ function from any continuum onto $[0,1]$, or any dendrite, with only finitely many discontinuities . Trans. Amer. Math. Soc. 306 (1988) 293-305. MR 927692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] A. J. Jayanthan and V. Kannan. Spaces every quotient of which is metrizable . Proc. Amer. Math. Soc. 103 (1988) 294-298. MR 938686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] R. E. Smithson. On the existence of exactly $(2,1)$ maps . Proc. Amer. Math. Soc. 99 (1987) 577-580. MR 875403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Dominikus Noll. Baire category and $B\sb r$-spaces . Proc. Amer. Math. Soc. 101 (1987) 671-678. MR 911031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 153 found      Go to page: 1 2 3 4 5 > >>